# SDR AALA20000711

- Difficulty date: April 26, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUR EACH FASTENER HEADS DISHED ON FUSELAGE BETWEEN STA 1150 AND 1166.  STR 25L TO STR 27L.  REMOVED CORRODED SHEAR TIES AND REPLACED WITH NEW.  CUT OUT CORRODED SKIN AND REMOVED CORROSION ON STR 27L. INSTALLED STR 27 STRAP REPAIR PER ESO 11097 DATED 4-16-00, AND INSTALLED SKIN REPAIR PER 53-30-3 FIG 5..  (X)
